A discrete Lyapunov function for a class of linear differential equations

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

An integer-valued function on Rn is shown to decrease along trajectories of certain linear systems of ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)345-360
Number of pages16
JournalPacific Journal of Mathematics
Volume144
Issue number2
Publication statusPublished - 1990

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this